# SDR AALA20131022005

- Difficulty date: October 15, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 72,333 hours, 38,035 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: R Wing
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT TRACK SUPPORT RIB CRACKED.  STOP DRILLED CRACK & INSTALLED SLAT TRACK SUPPORT DOUBLER IAW EA MD80-57-032050.
